# SDR DLM88050513

- Difficulty date: September 4, 2005
- Submitted: September 14, 2005
- Operation: Air carrier
- Aircraft: N979DL
- Make and model: Doug MD-88
- Aircraft serial: 53266
- Aircraft time: 39,640 hours, 30,220 cycles
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hydraulic System
- Condition: Contaminated
- Location: Left
- Stage of operation: DE
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

LEFT HYD PRESS WENT TO 0 QUANTITY, NORMAL ON DESCENT INTO BDL.  RECOVERED PRESS WITH TRANS PUMP ON.  DECLARED EMERGENCY AND LANDED UNEVENTFULLY.  BLED AIR FROM LEFT HYD RESERVIOR, RAN LEFT ENGINE, CYCLED ALL FLT CONTROLS THRU SEVERAL TIMES.  SERVICED AND BLED AIR AGAIN.  HYD PRESSURE NOW NORMAL WITH LEFT ENGINE OR TRANSFER PUMP.
